# SDR USAASB96136

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1979 - ON DESCENT INTO CLT, WHEN LANDING GEAR LOWERED,CREW RECEIVED THREE GEAR RED LIGHTS AND THREE GEAR GREEN LIGHTS.  THE GEARHORN SOUNDED AT FLAPS 15.  CREW RECYCLED GEAR AND RECEIVED THREE GEAR GREENLIGHTS ONLY.  THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCEJACKED AIRCRAFT AND CYCLED GEAR SEVERAL TIMES.  UNABLE TO DUPLICATE.CLEANED AND LUBED GEAR HANDLE.  CYCLED GEAR SEVERAL MORE TIMES AND WAS STILLUNABLE TO DUPLICATE.  SYSTEM OPS CHECK GOOD.(M)
